# SDR V0XD20170918001

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 333 - 349, STRINGER 20R, FOUND CORRODED OUT OF LIMITS.  REPLACED THE INTERCOSTAL IAW SRM 51-42-06, 51-21-11, 51-25-06, 51-40-11, 51-25-16, 51-42-21, 51-42-20, AND  AMM 38-32-01.
